# SDR VNAA2015080800012

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 25,848 hours, 25,801 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Part number: 6229968001
- Part serial: 4016
- Condition: Failed
- Location: Yaw Damping
- Part time: 25,848 hours, 25,801 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNCOMMANDED RUDDER INPUTS AT 34,000 FT.  CREW DECLARED AN EMERGENCY AND DIVERTED.  BEGAN DESCENT AND PROBLEM PERSISTED.  COMING THROUGH APPROXIMATELY 10,000 FT, YD2 INOPERATIVE WHITE STATUS MESSAGE APPEARED. UNCOMMANDED RUDDER INPUTS CONTINUED TO SHORT FINAL, ALTHOUGH LESS PRONOUNCED. MAINTENANCE TROUBLESHOT, R & R NR 2 YAW DAMP ACTUATOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
